Medtronic Mexico S. De R.L. De CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
EVOLUTPRO-29-US |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Vasospasm (2128); Ventricular Fibrillation (2130)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, upon deployment of the valve to 80%, ventricular fibrillation was observed, secondary to coronary vasospasms.Medication was administered, however the medication was unsuccessful.Subsequently, the patient was referred to surgery.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e nvpro-16-us, serial/lot #:(b)(6), ubd: 19-aug-2027, udi#: (b)(4) h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.A.Select patient information cannot be included in the regulatory report due to regional privacy regulations.This report was impacted by emdr scheduled maintenance occurring (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.